# SDR IPXA10563310

- Difficulty date: October 3, 2010
- Submitted: October 25, 2010
- Operation: Air carrier
- Aircraft: N453UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25474
- Aircraft time: 24,685 hours, 14,038 cycles
- Engine: Rroyce RB211535E4
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Bs 1681 S15-16l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C4, MCB STA 1681 HAS SHEARED RIVETS AT STR 15L AND 16L (MARKED) (FRAME FOUND TO BE DENTED OUT OF LIMITS).  R & R SHEARED RIVETS AND DENTED FRAME IAW SRM 53-00-07-1A1, SRM 51-40-02, SRM 53-60-07-0I, DWG 146N5353.
